Senioritis

23 09 2010

What are your thoughts on this rampant disease affecting millions of seniors? How do you cope?

Advertisements

Actions

Information

2 responses

28 09 2010
Lianis Martinez, Nicole Malave, Viviana Jimenez, Alejandra Roca, Natalia Fernandez & Diana Rivera

Senioritis is a desease suffered by all seniors around the world. You begin to have senioritis the first day you get Senior Year. Suddenly everything changes in your life, you experience new things. Your get very emotional, you have different feelings and things that didn’t matter before know become important. Your attitude changes completly and you feel different. Some of the side effects are :
1. Cronic Tardiness = you’re always late to your classes
2. The God Complex = (ruler of the universe) you feel you’re superior
3. Sleepiness = you’re always sleeping during classes
4. Academic Pressure = increases in social activities & unpresidented fear of the future
5. Decrease in Academic Perfomances
6. Increase or Decrease in eating
7. Retrocede into the past
8. Nostalgia (strong emotions)
9. Re-evaluate relationships (with friends)
10. Selective Memory
11. Panic ( extracurricular activities)

Be aware because once you get to Senior Year : You will have SENIORITIS !!!

28 09 2010
sgarced

Some spelling mistakes.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: